Alert archive / Texas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 84, NWS Shreveport, LA

April 25, 2006Rusk County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 25, 2006, 3:44 PM CDT for Rusk County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 25, 2006, 3:44 PM CDT (20:44 UTC)
Expired
Apr 25, 2006, 4:45 PM CDT
In force
61 min
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

County Rusk County, TX

The radar

The Shreveport radar (KSHV), 95 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:53 PM CDT, 51 minutes earlier.

Area forecast discussion, Apr 25, 2:53 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
253 PM CDT TUE APR 25 2006

.DISCUSSION...
A COLD FRONT AT MID AFTERNOON WAS LOCATED ALONG A LINE FROM NEAR
PARIS TX TO TYLER TO COLLEGE STATION AND PROGRESSING STEADILY
EAST. AN OUTFLOW BOUNDARY PROCEDED SOUTHWARD THROUGH THE FOUR
STATE AREA AHEAD OF THIS FRONT...WHICH MAY STABILIZE THE AIR
SOMEWHAT. HOWEVER...AT SHV WINDS ARE BACK TO THE SOUTHEAST WITH
QUITE A BIT OF SUNSHINE...SO THE ATMOSPHERE MAY DESTABILIZE AGAIN
OVER EAST TEXAS AND NORTH LOUISIANA LATE THIS AFTERNOON. A SMALL
LINE OF THUNDERSTORMS HAS FORMED ALONG THE COLD FRONT FROM
LONGVIEW TX...SOUTH TO JACKSONVILLE TX THIS AFTERNOON. WILL
INCLUDE THE MENTION OF SEVERE STORMS IN THE FORECAST FOR THIS
EVENING OVER THE EAST TEXAS AND NORTH LOUISIANA ZONES. WILL HAVE
CHANCE POPS ELSEWHERE FOR SHOWERS AND THUNDERSTORMS TONIGHT. THE
MAIN THREAT FROM THE STORMS ALONG THE FRONT TONIGHT WILL BE LARGE
HAIL...WITH A MORE REMOTE CHANCE OF DAMAGING WINDS. THE RAIN WILL
MOVE EAST OF THE FOUR STATE AREA WEDNESDAY...WITH THURSDAY AND
FRIDAY BEING MOSTLY DRY. A STRONG UPPER LEVEL LOW IS PROGGED TO
MOVE INTO THE PLAINS STATES SATURDAY AND SUNDAY...SO WILL BRING
THE CHANCE OF RAIN BACK TO THE FORECAST FOR THE WEEKEND.
TEMMPERATURES WILL COOL BACK TO SEASONAL NORMALS FOR THE NEXT FEW
DAYS...BEFORE MOVING BACK INTO THE 80S BY FRIDAY AND SUNDAY.
OVERALL...TEMPERATURES WILL BE NEAR NORMAL FOR THE NEXT 7 DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  73  52  78 /  50  20   0   0
MLU  61  70  52  76 /  60  30   0   0
DEQ  55  70  45  77 /  30  10   0   0
TXK  56  69  51  76 /  30  10   0   0
ELD  56  69  50  75 /  30  20   0   0
TYR  55  75  52  78 /  30   0   0   0
GGG  55  73  50  78 /  30  10   0   0
LFK  60  76  52  80 /  50  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

03
Hazardous weather outlook, Apr 25, 12:00 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE APR 25 2006

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-261100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT TUE APR 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD FRONT...ENTERING THE FOUR STATE AREA...WILL MOVE SOUTHEAST
THROUGH A MOIST...UNSTABLE AIRMASS...THIS AFTERNOON AND EVENING.
THIS FRONT...IN COMBINATION WITH THE TRAILING EDGE OF AN UPPER
LEVEL LOW PRESSURE SYSTEM...WILL CREATE THE CHANCE OF SCATTERED
SEVERE THUNDERSTORMS...MAINLY OVER EAST TEXAS...AND NORTH
LOUISIANA...THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL
BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

03

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:23 PM CDTSevere Thunderstorm WarningSHVShelby39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.